Addendum to “Rigorous absolute bounds for pion-pion scattering. II. Solving modified Szegö-Meiman problems”
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 1, pp. 107-108.
@article{AIHPA_1977__26_1_107_0,
     author = {Auberson, G. and Epele, L. and Mahoux, G. and Sim\~ao, F. R. A.},
     title = {Addendum to {{\textquotedblleft}Rigorous} absolute bounds for pion-pion scattering. {II.} {Solving} modified {Szeg\"o-Meiman} problems{\textquotedblright}},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {107--108},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {1},
     year = {1977},
     mrnumber = {443638},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1977__26_1_107_0/}
}
TY  - JOUR
AU  - Auberson, G.
AU  - Epele, L.
AU  - Mahoux, G.
AU  - Simão, F. R. A.
TI  - Addendum to “Rigorous absolute bounds for pion-pion scattering. II. Solving modified Szegö-Meiman problems”
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1977
SP  - 107
EP  - 108
VL  - 26
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1977__26_1_107_0/
LA  - en
ID  - AIHPA_1977__26_1_107_0
ER  - 
%0 Journal Article
%A Auberson, G.
%A Epele, L.
%A Mahoux, G.
%A Simão, F. R. A.
%T Addendum to “Rigorous absolute bounds for pion-pion scattering. II. Solving modified Szegö-Meiman problems”
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1977
%P 107-108
%V 26
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1977__26_1_107_0/
%G en
%F AIHPA_1977__26_1_107_0
Auberson, G.; Epele, L.; Mahoux, G.; Simão, F. R. A. Addendum to “Rigorous absolute bounds for pion-pion scattering. II. Solving modified Szegö-Meiman problems”. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 1, pp. 107-108. http://archive.numdam.org/item/AIHPA_1977__26_1_107_0/

[1] G. Auberson, L. Epele, G. Mahoux and F.R.A. Simão, Ann. Inst. Henri Poincaré, t. XXII, 1975, p. 317.

[2] G.N. Watson, A treatise on the theory of Bessel functions. Cambridge University Press, 1958, section 5.72. | MR

[3] G.N. Watson, Messenger of Mathematics, t. XLVII, 1918, p. 151.